# SDR ASOA201711064058

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 37,978 hours, 29,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580501
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AISLE EMERGENCY LIGHT STRIP BETWEEN SEATS 8A - 9A WAS FOUND TO HAVE A BROKEN WIRE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP, OPS TESTED WITH NO DEFECTS,  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
